# SDR SWAA950182

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 20925
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 39606411
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AFTER LEVELING AT 28,000, CABIN PRESSURE WARNING HORN SOUNDED.  CABIN ALTITUDE CONTINUED TO CLIMB.  USING STANDBY OR MANUAL SYSTEM, NO HELP.  CREW INITIATED DESCENT.  OXYGEN MASKS WERE DEPLOYED.  CREW REGAINED CABIN PRESSURE USING APU AND LEFT PACK.  AIRCRAFT DIVERTED TO BNA AND MADE AN UNEVENTFUL LANDING.  REPLACED RIGHT PACK CONTROL AND SHUTOFF VALVE.  PERFORMED CABIN DEPRESSURIZATION INSPECTION PER M/M.  OPERATION TESTED BOTH AC PACKS, OK.  PERFORMED CABIN PRESSURIZATION SYSTEM TEST OK.  CLEANED AND RESTOWED CABIN OXYGEN MASKS, AND REPLACED OXYGEN BOTTLE.
